It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Acne returning after Accutane

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-13-2007, 08:42 AM   #1
    JD885
    Junior Member
    (male)
     
    JD885's Avatar
     
    Join Date: Jan 2004
    Posts: 45
    JD885 HB User
    Acne returning after Accutane

    A few years ago after trying tons of medications I was perscribed Accutane and after taking it my skin cleared up drastically. However, now 2 or 3 years later I feel like my acne is coming back. I am consistenly getting cystic pimples on my chin area and side of my cheeks. I'm looking to take action before things continue to worsen and was wondering my options.

    I ordered about a months worth of b5 and am going to give that a try.

    I would consider doing another cycle of accutane, however my insurance plan isn't what it use to be so monthly office visits/perscriptions would likely be too expensive and time consuming right now.

    Hmmmm..

     
    Sponsors Lightbulb
       
    Old 09-14-2007, 09:57 AM   #2
    antoinettefb
    Newbie
    (female)
     
    antoinettefb's Avatar
     
    Join Date: Sep 2007
    Location: MN
    Posts: 2
    antoinettefb HB User
    Re: Acne returning after Accutane

    Hi. I had the worst break out in my life a few months back. I was willing to take accutane because I was really frustrated. I was getting new pimples everyday,they're big and cystic and they covered my entire chin, my forehead and the sides of my face close to my ears. But my dermatologist didn't recommend accutane because my husband and I were planning to have a baby soon. So he prescribed me the safest one I could take. It was Bactrim DS, twice a day and then the topicals Differin 0.3% gel in the morning and Benzaclin at night. After about 4 weeks, I stopped getting new pimples and the pimples on my face just flattened out. I was so happy. I took Bactrim DS for 2 months, that's it and just continued the topicals because they really controlled the oil on my face. Some of the dark spots that got left on my skin I took care with microdermabrasion. Now I'm really happy. Maybe this will work for you. It's not expensive and they'recovered by insurance.

     
    Old 09-14-2007, 10:04 AM   #3
    leonidas
    Member
    (male)
     
    leonidas's Avatar
     
    Join Date: Aug 2007
    Location: Long Island
    Posts: 61
    leonidas HB User
    Re: Acne returning after Accutane

    They may be in-grown hairs. I actually started getting the same thing after Accutane, myself, but then realized they were just in-grown hairs. Are you shaving any differently than before you went on Accutane? Different razor?

    Also, unless my razor is very sharp, I'll tend to get them. So, I have to replace the blades almost once a week--Gilette Sensor.

     
    Old 09-16-2007, 06:41 PM   #4
    morticiadams
    Newbie
    (female)
     
    morticiadams's Avatar
     
    Join Date: Sep 2007
    Location: Annapolis, Maryland
    Posts: 1
    morticiadams HB User
    Re: Acne returning after Accutane

    have you tried going to a dermatologist and see if skin laser treatment would work on you?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
    acne storms back 3 weeks after Acutane editorjared Acne 1 05-09-2009 09:32 AM
    Adult Acne Buzzsaw Acne 73 08-16-2005 09:50 AM
    Acne is frustrating isn't it? Plz read ForgottenFaith Acne 3 03-14-2005 09:53 AM
    Conquering acne - my advice *long* (also some accutane experience stuff) JustNotThatCool Acne 0 10-14-2004 08:01 PM
    Cystic Acne - Retin A Micro started today! DirtDiva Acne 10 10-08-2004 04:53 AM
    Acne returning after 1 and 1/2 years, after using Accutane chyna_dawl Acne 6 09-28-2004 10:24 PM

    Tags
    bactrim, benzac, benzaclin, differin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:59 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!